# SDR AALA20010904

- Difficulty date: April 30, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N621AA
- Make and model: Boeing 757
- Aircraft serial: 283
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UPPER REAR SPAR CAP AT STATION WS 160-204 ALSO HAS BULGING FASTENERS.  FABRICATED 2 REPAIR STRAPS AND ATTACH ON LOWER SIDE OF WING SKIN LAND.  THE LOWER STRAP THAT IS AGAINST WING SKIN SHOULD EXTENDED ONE ROW OF FASTENERS BEYOND THE UPPER STRAP ON BOTH ENDS.  REPAIRED IAW ESO 90309, DATED 4-30-01.  (M)
